Existence of positive solutions for the nonlinear fractional boundary value problems with p-Laplacian
Articles > Article ยท 2021
Authors: Tawanda Chakuvinga, Fatma Topal
Filomat, International, WoS, 2021, vol 35, pp 2927-2949
DOI: 10.2298/fil2109927c
Summary
The monotone iterative technique, theory of fixed point index in a cone and the Leggett-Williams fixed point theorem are applied to investigate the existence and multiplicity of positive solutions for four boundary value problems of nonlinear fractional differential equations with a p-Laplacian point operator and infinite delay. Moreover, examples are presented to illustrate a vast applicability of our main results.